For Better Health
Askdocweb is about side effects
Search for
Online since 2002
Home star Site Map star Resources star Contact Us star Privacy Policy star Advertise
 

Tinnitus Feedback

This forum is for consumer comments, questions and answers about Tinnitus. If you have tinnitus, please help others by sharing your experience. What would you tell your best friend about tinnitus?


Lamictal?
Date: 1/27/2016
I am on day 8 of lamictal for anxiety and yesterday my left ear became plugged and later the ringing started and has not stopped. I do not plan to take my 25mg dose tonight as I think the medication is causing the ringing because I've never had it before. Could this med be the cause of the ringing in ear and how long does it take to go away after getting off the medication. Will I have permanent damage. I'm scared. No more medications for me... I will only use supplements from here on out.
Kesha

AskDocWeb: It is possible that Lamictal might be the cause as tinnitus is listed among its side effects. However, don't stop taking any prescription medication without first consulting with your doctor. He or she may have alternatives to replace your medication with something better.


Lamictal
Date: 1/29/2016
I have been on lamictal for 1 week and it has started ringing in my ear. I stopped taking it when the ringing started and now this is day 4 with ringing. I can not sleep and the ringing is driving me up a wall. Help....is this permanent or will it stop?
Kesha

AskDocWeb: We've not heard of Lamictal causing any kind of permanent harm to hearing, although tinnitus has been known to persist for up to three months after discontinuing that drug. In order for tinnitus to be considered permanent it must persist for more than 2 years.


Wellbutrin Tinnitus
Date: 9/15/2016
I started on Wellbutrin and 30 days later I had horrible Tinnitus. I have been off it for 9 days and it comes and goes. Is there a time when this should stop, given that I stopped taking the Wellbutrin?
Brent

AskDocWeb: Tinnitus is not well enough understood to give you a good answer to that. It varies too much from one individual to the next. There is also the possibility that something other than the Wellbutrin is causing your tinnitus.


Best antibiotic to take?
Date: 9/19/2016
If you have tinnitus, what is the best antibiotic to take? I have had an UTI.
Marie

AskDocWeb: You need to know that tinnitus has several possible causes. Antibiotics work only on bacteria. They would do nothing for tinnitus caused by a tumor, or head/neck trauma, or jaw misalignment, or tinnitus caused by one of these drugs.


Hearing aids for the treatment of tinnitus?
Date: 12/17/2016
I have severe tinnitus in both ears and my Dr has suggested hearing aids. How do the hearing aids help with lowering the loud ringing and wooshing sounds in my ears?
Lori

AskDocWeb: It is called tinnitus masking. A broadband sound is produced by a noise generator that alters your perception of the tinnitus. This has been found to provide temporary relief from tinnitus. The frequency of the sound is important so a noise generator should be fit by a qualified hearing care professional, an audiologist, hearing aid specialist, or otolaryngologist who is familiar with the diagnosis and management of tinnitus.

Several hearing aid manufacturers carry models that have a tinnitus management program. The world?s sixth largest hearing aid manufacturer is Widex. They carry a model called DREAM that features a program called Personal Zen. You can manage tinnitus effectively with this feature by having a hearing care professional adjust the settings to your liking.

The Siemens/Signia company also has models with a tinnitus therapy feature. These devices include Ace, Pure, Carat, Motion, Insio, and Orion. They use BestSound Technology to provide eight pre-programmed therapy signals. Four of the signals are white noise, pink noise, speech noise, and high-tone noise. The other four are considered ocean wave signals called sandy beach, pebble beach, rocky beach, and boulder beach.


How long does it take for tinnitus to go away?
Date: 12/28/2016
I have tinnitus since mid November...went to doctor who said I had hearing loss n nerve damage which was causing ringing in my ears n nothing could cure it...I have been taking famotidine daily since November n now I learn that a side effect of famotidine is tinnitus...as of today I am off famotidine n shall take Zantac instead! How long does it take for the tinnitus to go away...looking forward!
Noemi

AskDocWeb: That varies too much from one person to the next to say because it depends on both the condition and the cause of the tinnitus. Since famotidine (Pepcid) has an elimination half-life of 2.5 to 3.5 hours it is completely out of your system within 24 hours.


Maxalt for migraine headaches
Date: 4/9/2017
I have been taking Maxalt for migraine headaches, about 1-2 per month for 4 years. I have recently noticed a high pitched ringing in both ears. If I stop taking the Maxalt, will this tinnitus go away?
Karen


Maxalt for migraine headaches
Date: 4/9/2017
I have been taking Maxalt for migraine headaches, about 1-2 per month for 4 years. I have recently noticed a high pitched ringing in both ears. If I stop taking the Maxalt, will this tinnitus go away?
Karen

Report - 2 - 3 - 4 - 5 - 6 - Last Page 7


If you find this page useful share it with others. If you have tinnitus, use the form below to add your commnets or feedback. Please note that all addresses are held confidential.
Thanks for stopping by!

Your name:
Your email:
Add your product review in the box below:

 

This consumer advocate website is protected by copyright 2007-2017 Askdocweb, Inc. All Rights Reserved. This is a layman's report on tinnitus and is not intended to replace discussions with a health care provider. Do not use the information on this forum as a substitute for your doctor's advice. Always consult your doctor before taking any drug and follow your doctor's directions. Source material: Food and Drug Administration, Medline, Physician's Desk Reference, and the largest community of people in the world, those who are concerned about side effects and healthcare.
Bottom of page